MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 144700-05
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Restenosis (4576)
Date of Event 01/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with one biomimics 3d (bm3d) stent, a 5.0 x 150mm stent which was used to treat a denovo lesion of the superficial femoral artery (sfa) middle third to distal third segment in the right leg.An antegrade approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was also post-dilated with pta.The site reported that on (b)(6) 2023, a restenosis of treated segment (target lesion) was identified.It was reported as not related to the device and not related to the procedure but due to a worsening pre-existing condition.It was reported as target lesion related.An intervention on (b)(6) 2023 involved pta/standard balloon angioplasty and laser atherectomy of the sfa middle third to proximal popliteal artery.It was reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).The patient outcome was reported as resolved/recovered and the device remains implanted.The event was reviewed by veryan on (b)(6) 2023 and considered possibly related to the device.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with one biomimics 3d (bm3d) stent, a 5.0 x 150mm stent which was used to treat a denovo lesion of the superficial femoral artery (sfa) middle third to distal third segment in the right leg.An antegrade approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was also post-dilated with pta.The site reported that on (b)(6) 2023, a restenosis of treated segment (target lesion) was identified.It was reported as not related to the device and not related to the procedure but due to a worsening pre-existing condition.It was reported as target lesion related.The patient experienced right leg extremity (rle) claudication.An intervention on (b)(6) 2023 involved pta/standard balloon angioplasty and laser atherectomy of the sfa middle third to proximal popliteal artery.It was reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).The patient outcome was reported as resolved/recovered and the device remains implanted.The event was reviewed by veryan on (b)(6) 2023 and considered possibly related to the device.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention and claudication/leg pain are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
unit 11 galway technology park
parkmore road
galway, H91 V E0H
EI  H91 VE0H
Manufacturer Contact
alan mcdonagh
unit 11 galway technology park
parkmore road
galway, H91 V-E0H
EI   H91 VE0H
MDR Report Key16622845
Report Number3011632150-2023-00040
Device Sequence Number4517300
Product Code NIP
UDI-Device Identifier05391526850503
UDI-Public(01)05391526850503(17)221230(11)210531(10)0000080284
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/30/2022
Device Model Number144700-05
Device Catalogue Number144700-05
Device Lot Number0000080284
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by Manufacturer06/14/2023
Initial Report FDA Received Date03/27/2023
Supplement Report FDA Received Date07/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN.; CLOPIDOGREL (PLAVIX).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight91 KG
Patient EthnicityHispanic